# SDR DALA2018013000683

- Difficulty date: January 29, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 82,835 hours, 37,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK Y-765, FRAME 41,  INSTALLED A NEW SEAT TRACK IAW SRM 51-42-11, 51-72-11, DRAWINGS 53370500, AND D53371000.
